# SDR ASAA2017111022505

- Difficulty date: November 10, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 6,795 hours, 2,260 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL,  RIGHT PACK LIGHT ILLUMINATED. THE PACK LIGHT WENT OUT WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE PROCEDURES PER B737-900 FIM 21-62 TASK 801. NO FAULTS EXISTING OR HISTORICAL NOTED.
